The canonical controllers and regular interconnection


Julius, A.A. and Willems, J.C. and Belur, M.N. and Trentelman, H.L. (2005) The canonical controllers and regular interconnection. Systems & Control Letters, 54 (8). pp. 787-797. ISSN 0167-6911

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:We study the control problem from the point of view of the behavioral systems theory. Two controller constructions, called canonical controllers, are introduced. We prove that for linear time-invariant behaviors, the canonical controllers implement the desired behavior if and only if there exists a controller that implements it. We also investigate the regularity of the canonical controllers, and establish the fact that they are maximally irregular. This means a canonical controller is regular if and only if every other controller that implements the desired behavior is regular.
Item Type:Article
Copyright:© 2005 Elsevier
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page